# SDR CA990310057

- Difficulty date: January 23, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Boeing 737-2T7
- Engine: Pwa JT8D17
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6545833453
- Condition: Corroded
- Location: Bs 245-260
- Part time: 54,323 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING INSPECTION OF FUSELAGE DENT, THE FORWARD LEFT LAVATORY WAS REMOVED FOR ACCESS.  THE CHORD AT STA 245 AND STA 260 FOUND CORRODED, REPLACED.
